cough-cold-icon
Fever but cold feet
Having high fever and shivering since two days. Fever is on and off. But feet and very cold. So far given dolo 650 and norflox. nausea since this morning. Last had bread and milk this morning. Having cold and severe body pain.
662 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Im sure you have done self medication with norflox which is obviously not a wise decision. Give dolo 650 thrice a day after food tab. Rantac-d twice a day half an hour before food for 3 days. Consult a general physician in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Pune
Viral fever...if not subsiding in 5  day....meet MD physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. P. Vijayaraghavan
Consultant Physician 33 yrs exp Chennai
High fever with chills, body pain, cold and nausea are suggestive of viral infection. Dengue to be considered. Other possibilities are bacterial infection - respiratory and urinary tract infections being common.
Next Steps
Blood test including test for Dengue and Malaria. Urine test.
Health Tips
Take bland diet, complete rest. Paracetamol for fever.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.